SciELO - Scientific Electronic Library Online

 
vol.49 número2Weighted inequalities for generalized fractional operators índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

  • Não possue artigos citadosCitado por SciELO

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Bookmark


Revista de la Unión Matemática Argentina

versão On-line ISSN 1669-9637

Resumo

URCIUOLO, Marta. Restriction of the Fourier transform. Rev. Unión Mat. Argent. [online]. 2008, vol.49, n.2, pp. 39-44. ISSN 1669-9637.

This paper contains a brief survey about the state of progress on the restriction of the Fourier transform and its connection with other conjectures. It contains also a description of recent related results that we have obtained.

        · texto em Inglês     · pdf em Inglês